# SDR DL757081292

- Difficulty date: September 24, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 75,279 hours, 36,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N543141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAI INSPECTION AT ATS/PAE INSPECTION FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 1531-1540 RBL 17 AT NUT PLATE LOCATIONS.  REMOVED CORROSION FROM SIDEWALL SUPPORT BS 1531-1540 FOUND TO BE OUT OF LIMITS PER SRM 53-60-53.  DRILLED AND LOCATED NEW PART PER SRM 51-40-02 FIG 1 AND INSTALLED PER SRM 51-40-02.
